# SDR ABXA010724

- Difficulty date: February 19, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,066 hours, 25,248 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED UPLATCH CHECK AFTER TAKEOFF.  RECYCLED THE LANDING GEAR AND TRIED AGAIN, IT ALSO FAILED ON THE SECOND ATTEMPT.  BOTH TIMES IT SOUNDED LIKE THE NOSE GEAR CAME COMPLETELY OUT OF THE WHEEL WELL.  PERFORMED ADJUSTMENT AND TEST OF THE NOSE LANDING GEAR IAW DC-8 AMM 32-20-00-5-0-001.  OPS CHECKED GOOD.
